# SDR GTIA020658

- Difficulty date: May 10, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT GEAR MLG DOOR INDICATES RED.  RIGHT MLG LIGHT STAYED ON WITH TRANSFER PUMP.  ADJUSTED PROX SENSOR IAW MD80 33-60-05.  (M)
